Alert archive / Alabama / Small Craft Advisories in 2010

Small Craft Advisory 13, NWS Mobile, AL

February 24, 2010

NWS Mobile, AL issued this small craft advisory at Feb 24, 2010, 10:00 AM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2010, 10:00 AM CST (16:00 UTC)
Expired
Feb 25, 2010, 9:31 AM CST
In force
24 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

179 
WHUS74 KMOB 241600
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1000 AM CST WED FEB 24 2010

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 AM THURSDAY...

.A STRONG OFFSHORE WIND WILL DOMINATE THE OFFSHORE COASTAL WATERS
20 TO 60 MILES OUT TONIGHT THROUGH EARLY FRIDAY. WINDS NEAR SHORE
AROUND 15 TO 20 KNOTS. OFFSHORE WIND AROUND 20 KNOTS AND GUSTY
WITH BUILDING SEAS BY THIS EVENING AND INCREASING TO 20 TO 25
KNOTS OVERNIGHT. WIND AND SEAS SUBSIDE THURSDAY THROUGH EARLY
FRIDAY.

GMZ670-675-250000-
/O.NEW.KMOB.SC.Y.0013.100224T1600Z-100225T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1000 AM CST WED FEB 24 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY FOR THE 
OFFSHORE COASTAL WATERS 20 TO 60 MILES OUT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY FOR OFFSHORE
COASTAL WATERS 20 TO 60 MILES OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
473 
WHUS74 KMOB 242118
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
318 PM CST WED FEB 24 2010

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 AM THURSDAY...

.A STRONG OFFSHORE WIND WILL DOMINATE THE OFFSHORE COASTAL WATERS
20 TO 60 MILES OUT TONIGHT THROUGH EARLY FRIDAY. WINDS NEAR SHORE
AROUND 15 TO 20 KNOTS. OFFSHORE WIND AROUND 20 KNOTS AND GUSTY
WITH BUILDING SEAS BY THIS EVENING AND INCREASING TO 20 TO
25 KNOTS OVERNIGHT. WIND AND SEAS SUBSIDE THURSDAY THROUGH EARLY
FRIDAY.

GMZ670-675-250530-
/O.CON.KMOB.SC.Y.0013.000000T0000Z-100225T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
318 PM CST WED FEB 24 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY FOR THE OFFSHORE COASTAL WATERS 20 TO 60 MILES OUT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY FOR OFFSHORE
COASTAL WATERS 20 TO 60 MILES OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
988 
WHUS74 KMOB 250023
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
623 PM CST WED FEB 24 2010

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR ALL MARINE AREAS
UNTIL 10 AM THURSDAY...

.COLD HIGH PRESSURE WILL CONTINUE TO BUILD IN FROM THE NORTHWEST
TONIGHT. A STRONG OFFSHORE FLOW WILL DEVELOP TONIGHT AS COLD AIR
DRAINAGE FROM LAND AREAS BECOMES ESTABLISHED. THIS RESULTS IN WINDS
INCREASING TO AROUND 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS ACROSS
AREA BAYS AND THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA.
THESE STRONG WINDS WILL ALSO PRODUCE BUILDING SEAS OF 5 TO 7 FEET
WELL OFFSHORE BEYOND 20 NM. WINDS AND SEAS WILL DIMINISH BY MID
MORNING THURSDAY.

GMZ630-650-655-251200-
/O.EXB.KMOB.SC.Y.0013.000000T0000Z-100225T1600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
623 PM CST WED FEB 24 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THURSDAY. 

COLD HIGH PRESSURE WILL CONTINUE TO BUILD IN FROM THE NORTHWEST
TONIGHT. A STRONG OFFSHORE FLOW WILL DEVELOP AS COLD AIR DRAINAGE
FROM LAND AREAS BECOMES ESTABLISHED. THIS RESULTS IN WINDS INCREASING
TO AROUND 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. BAY WATERS WILL
BECOME CHOPPY TO ROUGH. THE WINDS WILL SUBSIDE BY MID MORNING 
THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-251200-
/O.EXT.KMOB.SC.Y.0013.000000T0000Z-100225T1600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
623 PM CST WED FEB 24 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST THURSDAY.

COLD HIGH PRESSURE WILL CONTINUE TO BUILD IN FROM THE NORTHWEST
TONIGHT. A STRONG OFFSHORE FLOW WILL DEVELOP TONIGHT AS COLD AIR
DRAINAGE FROM LAND AREAS BECOMES ESTABLISHED. THIS RESULTS IN WINDS
INCREASING TO AROUND 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS ACROSS
THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA. THESE STRONG
WINDS WILL ALSO PRODUCE BUILDING SEAS OF 5 TO 7 FEET WELL OFFSHORE
BEYOND 20 NM. WINDS AND SEAS WILL DIMINISH BY MID MORNING THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
656 
WHUS74 KMOB 251146
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
546 AM CST THU FEB 25 2010

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL MARINE AREAS
UNTIL 10 AM THIS MORNING...

.A STRONG NORTHERLY FLOW WILL PERSIST OVER THE COASTAL WATERS EARLY
THIS MORNING AS COLD OFFSHORE DRAINAGE CONTINUES THROUGH MID MORNING. 
WINDS OF 20 TO 25 KNOTS...WITH HIGHER GUSTS...WILL REMAIN LIKELY OVER
THE MARINE AREA THROUGH MID MORNING. THESE STRONG WINDS WILL ALSO 
CONTINUE TO RESULT IN SEAS 5 TO 7 FEET WELL OFFSHORE BEYOND 20 NM
EARLY THIS MORNING. WINDS AND SEAS ARE EXPECTED TO BEGIN TO DIMINISH
BY MID MORNING...WITH GENERALLY LIGHT WINDS AND SMALLER SEAS EXPECTED
OVER THE NEXT COUPLE OF DAYS. 

GMZ630-650-655-670-675-251600-
/O.CON.KMOB.SC.Y.0013.000000T0000Z-100225T1600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
546 AM CST THU FEB 25 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

A STRONG NORTHERLY FLOW WILL PERSIST OVER THE COASTAL WATERS EARLY
THIS MORNING AS COLD OFFSHORE DRAINAGE CONTINUES THROUGH MID MORNING. 
WINDS OF 20 TO 25 KNOTS...WITH HIGHER GUSTS...WILL REMAIN LIKELY OVER
THE MARINE AREA THROUGH MID MORNING. THESE STRONG WINDS WILL ALSO 
CONTINUE TO RESULT IN SEAS 5 TO 7 FEET WELL OFFSHORE BEYOND 20 NM
EARLY THIS MORNING. WINDS AND SEAS ARE EXPECTED TO BEGIN TO DIMINISH
BY MID MORNING...WITH GENERALLY LIGHT WINDS AND SMALLER SEAS EXPECTED
OVER THE NEXT COUPLE OF DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
959 
WHUS74 KMOB 251531
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
931 AM CST THU FEB 25 2010

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED THIS MORNING...

.GUSTY NORTH WINDS WILL CONTINUE TO STEADILY WEAKEN EARLY THIS
MORNING AS HIGH PRESSURE BECOMES SETTLED OVER THE GULF COAST.

GMZ630-650-655-670-675-251630-
/O.CAN.KMOB.SC.Y.0013.000000T0000Z-100225T1600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
926 AM CST THU FEB 25 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 
 
$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 4:11 AM CST, 5 hours 49 minutes earlier.

Area forecast discussion, Feb 24, 4:11 AM CST, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
411 AM CST WED FEB 24 2010

.SHORT TERM...TODAY THROUGH TONIGHT...WATER VAPOR IMAGERY SHOWING STRONG
MID/UPPER LEVEL DISTURBANCE CURRENTLY OVER SOUTHEASTERN
TEXAS...WHICH WILL BE MOVING TOWARD OUR FCST AREA THIS MORNING. OUT
AHEAD OF THIS FEATURE...AN AREA OF MAINLY LIGHT PCPN IS OCCURRING
OVER MUCH OF MISSISSIPPI AND LOUISIANA. THIS RAIN IS EXPECTED TO
MOVE INTO OUR FCST AREA AND PERSIST THROUGH MUCH OF THE MORNING.
LATEST OBSERVATIONS FROM BOTH JAN AND MEI IN MISSISSIPPI HAVE
INDICATED SOME WINTRY PCPN MIXED IN AT TIMES...AND IT MAY BE JUST
COLD ENOUGH ACROSS OUR FAR INTERIOR SE MISSISSIPPI AND SW ALABAMA
ZONES FOR SOME LIGHT SNOW TO MIX IN WITH THE RAIN THROUGH AROUND 9AM
THIS MORNING. MODEL SOUNDINGS INDICATE THIS WILL BE POSSIBLE MAINLY
ALONG AND NORTH OF A WAYNESBORO...GROVE HILL...TO GREENVILLE LINE.
HOWEVER...BOUNDARY LAYER TEMPS ARE EXPECTED TO DROP BELOW
FREEZING...AND LITTLE TO NO SNOW ACCUMULATIONS ARE EXPECTED. BY
EARLY AFTERNOON...PCPN WILL BE ENDING FROM WEST TO EAST ACROSS THE
FCST AREA AS THE UPPER LEVEL DISTURBANCE MOVES EAST ACROSS OUR
AREA...AND BY MID TO LATE AFTERNOON ALL CHANCES FOR PCPN WILL HAVE
ENDED. NO PCPN IS EXPECTED TONIGHT...AS SKIES BECOME MOSTLY CLEAR
OVERNIGHT. WILL BE COOLER IN THE WAKE OF THE WEATHER DISTURBANCE
MOVING ACROSS THE REGION THIS MORNING...WITH DAYTIME MAX TEMPS TODAY
ONLY MAKING IT INTO THE MID/UPPER 40S OVER INTERIOR ZONES AND AROUND
50 ALONG THE COAST. TONIGHT LOOK FOR TEMPERATURES TO DROP BELOW
FREEZING JUST ABOUT EVERYWHERE...WITH MID TO UPPER 20S EXPECTED AT
MOST LOCATIONS...EXCEPT FOR SOME OVERNIGHT LOWS RIGHT AROUND 30
ALONG THE IMMEDIATE COAST. 12/DS

FOR THURSDAY THROUGH FRIDAY...BY THURSDAY MORNING...A SYSTEM MOVING
OVER THE WESTERN CONUS HAS BEGUN PUSHING SURFACE HIGH PRESSURE OVER
THE MISS RIVER...WITH A CLOSED UPPER LOW OVER THE NORTHEASTERN
CONUS(REMNANTS OF TODAY WEATHER MAKER COMBINED WITH SOME SHORTWAVE
ENERGY MOVING ALONG THE US/CA BORDER ATTM). THROUGH THURSDAY INTO THURSDAY
NIGHT......THIS UPPER LOW DEFLECTS THE SHORTWAVE ENERGY SOUTHEASTWARD
ONCE IT STARTS MOVING OVER THE PLAINS. BY THE END OF FRIDAY...SMALL
DIFFERENCES IN TIMING OF THIS SECOND SHORTWAVE SYSTEM...ALONG WITH
THE AMOUNT OF DEFLECTION HAS BEGUN TO SHOW ITSELF. BY FRIDAY
NIGHT...THE GFS IS A BIT QUICKER THAN THE NAM AND ECMWF...WITH
MEASURABLE QPF TOUCHING THE WESTERN BOUNDARY BY FRIDAY EVENING. WITH
CONCENSUS...AND THE OOZ ENSEMBLE MOS ALSO SUPPORTING THIS...HAVE
BUMPED POPS DOWN IN THE SHORT TERM....FOR FRIDAY.

.LONG TERM...(FRIDAY NIGHT ON)BY FRIDAY NIGHT...ALL THE GUIDANCE HAS
PRECIP MOVING OVER THE FA...THOUGH DIFFERENCES IN PATH HAVE BECOME
EVIDENT...WITH THE GFS AND NAM TAKING A MORE SOUTHEASTERLY TRACK
THAN THE ECMWF. HAVE LEANED TOWARDS THE NAM/GFS SOLUTION FOR THIS
SECOND ROUND OF RAIN...WITH BEST CHANCE FOR RAIN BEING OVER
SOUTHWESTERN SECTIONS OF THE FA AND OVER THE MARINE FA. INSTABILITY
WILL BE LACKING EVERYWHERE...EXCEPT FOR SOUTH OF THE MARINE FA...SO
HAVE LEFT ANY THUNDERSTORMS OUT OF THE FORECAST FOR THIS ROUND OF
PRECIP.

BY SATURDAY NIGHT...AS THE MAIN PIECE OF ENERGY MOVES EAST...PRECIP
ENDS WITH NORTHERLY FLOW OVER THE FA AS SURFACE HIGH PRESSURE GETS
PUSHED EAST OVER THE PLAINS AS YET ANOTHER ROUND OF UPPER ENERGY
MOVES OVER THE PLAINS. GFS IS A QUICKER WITH THIS ENERGY...AND ALSO
FARTHER SOUTH THAN THE ECMWF. WITH THE GFS ENSEMBLES SUPPORTING THE
ECMWF SOLUTION...HAVE WENT THAT WAY FOR THE FORECAST. THIS MEANS
PRECIP LASTING INTO TUESDAY.

LOOKING AT THE MODEL SOUNDINGS FOR FRIDAY NIGHT INTO SATURDAY AND
MONDAY INTO TUESDAY EVENTS...DO NOT SEE ANYTHING RELIABLE TO INDICATE
THE POSSIBILITY OF FROZEN PRECIP MIXING IN...WITH TO SOUNDINGS BEING TOO
WARM.

&&

.AVIATION...(12Z ISSUANCE)VFR CONDITIONS CURRENTLY CONTINUE AT TAF
SITES WITH AN INCREASE IN MID AND HIGH LEVEL CLOUDS IN ADVANCE OF AN
UPPER LEVEL DISTURBANCE WHICH IS OVER SOUTH EASTERN TEXAS EARLY THIS
MORNING. AS THIS DISTURBANCE MOVES EAST THIS MORNING....LIGHT RAIN
AND LOWERING CIGS TO MVFR LEVELS ARE EXPECTED TO SPREAD INTO THE
AREA BY DAYBREAK TODAY AND THEN TO PERSIST THROUGH MUCH OF THE
MORNING HOURS. IT MAY BE JUST COLD ENOUGH ACROSS FAR INTERIOR SE MS
AND SW AL FOR SOME LIGHT SNOW TO MIX IN WITH THE RAIN THROUGH AROUND
15Z THIS MORNING...BUT ALL LIQUID PCPN IS EXPECTED AT THE TAF SITES.
CIGS WILL SCATTER OUT BY EARLY TO MID AFTERNOON TODAY...WITH
NORTHWEST WINDS GUSTING TO 20-25 KT AT TIMES THIS AFTERNOON. BY THIS
EVENING...THE GUSTY WINDS SHOULD ABATE AND SKIES WILL BECOME CLEAR
WITH VFR CONDITIONS EXPECTED OVERNIGHT. 12/DS

&&

.MARINE...HIGH PRESSURE WILL BEGIN BUILDING SOUTH OVER THE COASTAL
WATERS TODAY AND REMAIN IN PLACE THROUGH EARLY FRIDAY. INITIALLY
WINDS WILL BE AT SCEC LEVELS (15 TO 20 KNOTS) TODAY...BUT WILL
POSSIBLY INCREASE TO SCA CRITERIA LATE THIS AFTERNOON AND
TONIGHT...ESPECIALLY OVER THE OFFSHORE GULF ZONES...WHERE SCA'S WILL
LIKELY BE REQUIRED AS THE COLDER AIR ASSOCIATED WITH THE HIGH FLOWS
OUT OVER THE GULF. WINDS AND SEAS WILL THEN SUBSIDE THURSDAY THROUGH
EARLY FRIDAY AS THE HIGH REMAINS OVER THE MARINE AREA. A LOW
PRESSURE AREA MOVING EAST ACROSS THE EASTERN GULF...LIKELY JUST
SOUTH OF THE OFFSHORE WATERS...WILL BRING INCREASING EAST TO
NORTHEASTERLY WINDS LATE FRIDAY INTO SATURDAY ALONG WITH SCATTERED
SHOWERS AND AREAS OF RAIN. LIGHTER OFFSHORE WINDS ARE THEN EXPECTED
BY SUNDAY AS THE LOW PASSES WELL TO THE EAST AND HIGH PRESSURE
REBUILDS OVER THE MARINE AREA. 12/DS

&&

.FIRE WEATHER...CURRENT ROUND OF PRECIP SHOULD END RELATIVELY QUICKLY
TODAY...WITH SMALL QPF TOTALS. MIXING LAYER FLOW WILL TRANSITIONS
FROM A MODERATE NORTHWEST TO A LIGHT NORTHERLY FOR FRIDAY(NEXT
SHORTWAVE OVERRIDES SURFACE HIGH PRESSURE OVER THE FA). THE BOUNDARY
LAYER FLOW WILL STRENGTHEN BEHIND THE SHORTWAVE FOR SATURDAY NIGHT
INTO SUNDAY...BUT AS SURFACE HIGH PRESSURE MOVES OVER THE FA...MIXING
LAYER FLOW WILL WEAKEN LATER SUNDAY INTO SUNDAY NIGHT.

BETWEEN THE CURRENT AND NEXT SYSTEMS...DRIER AIR WILL MOVE IN WITH THE
NORTHERLY FLOW...WITH RH VALUES DIPPING INTO THE 20 TO 25 PERCENT
RANGE THURSDAY AFTERNOON...AROUND 25 PERCENT FOR FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      50  27  55  29  62 /  60  05  00  05  10
PENSACOLA   50  28  55  31  60 /  60  05  00  05  10
DESTIN      52  33  53  33  59 /  60  05  00  05  10
EVERGREEN   47  25  53  24  58 /  60  05  00  10  10
WAYNESBORO  50  24  54  24  57 /  40  05  00  05  20
CAMDEN      47  24  52  24  57 /  50  00  00  05  10
CRESTVIEW   47  26  55  22  60 /  60  05  00  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 5 PM THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM 10 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&

12/16
Hazardous weather outlook, Feb 24, 6:25 AM CST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
625 AM CST WED FEB 24 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-251200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
625 AM CST WED FEB 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA...

.DAY ONE...WEDNESDAY AND TONIGHT

LIGHT RAIN WILL SPREAD EAST ACROSS THE REGION THIS MORNING IN
ADVANCE OF AN UPPER LEVEL DISTURBANCE. TEMPERATURES ALONG AND
NORTHWEST OF A WAYNESBORO..GROVE HILL...TO GREENVILLE LINE ARE COLD
ENOUGH EARLY THIS MORNING THAT THE RAIN MAY BECOME MIXED WITH SLEET
AND LIGHT SNOW THROUGH AROUND 900 OR 1000 AM. LITTLE TO NO
SNOW/SLEET ACCUMULATION IS EXPECTED...BUT TRAVELERS ARE URGED TO USE
CAUTION AS SOME SLICK SPOTS ON BRIDGES AND OVERPASSES WILL BE
POSSIBLE EARLY THIS MORNING. OTHERWISE...THE COLD RAIN WILL
GRADUALLY END FROM WEST TO EAST ACROSS THE REGION LATE THIS MORNING
WITH RAINS ENDING COMPLETELY BY THIS AFTERNOON.

SMALL CRAFT SHOULD EXERCISE CAUTION AS NORTHERLY WINDS OF 15 TO 20
KNOTS AND GUSTY CONTINUE OVER MUCH OF THE MARINE AREA. WINDS WILL
LIKELY APPROACH SMALL CRAFT ADVISORY LEVELS BY TONIGHT...ESPECIALLY
WELL OFFSHORE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LOW TEMPERATURES THURSDAY MORNING ARE EXPECTED TO BE IN THE MIDDLE
TO UPPER 20S ACROSS THE REGION EXCEPT ALONG THE IMMEDIATE COAST. THE
BEACHES AND BARRIER ISLANDS WILL SEE LOW TEMPERATURES AT OR JUST
ABOVE FREEZING THURSDAY MORNING.

A LOW PRESSURE SYSTEM MOVING EAST ACROSS THE NORTHERN GULF OF MEXICO
EARLY IN THE WEEKEND WILL LIKELY INCREASE WINDS ACROSS THE MARINE
AREA...POSING A HAZARD TO SMALL CRAFT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS
SHOULD NOT BE NEEDED THROUGH WEDNESDAY.

In the hours before

Special weather statement, Feb 24, 6:35 AM CST, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
635 AM CST WED FEB 24 2010

ALZ051>055-057-058-MSZ067-241800-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-BUTLER-CRENSHAW-WAYNE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...GREENVILLE...LUVERNE...
BRANTLEY...WAYNESBORO
635 AM CST WED FEB 24 2010

...A MIX OF LIGHT RAIN...SLEET AND SNOW POSSIBLE EARLY THIS
MORNING...

LIGHT RAIN WILL SPREAD EAST ACROSS THE AREA THIS MORNING IN ADVANCE
OF AN UPPER LEVEL DISTURBANCE THAT IS MOVING TOWARD THE REGION FROM
THE WEST.  TEMPERATURES ALONG AND NORTH OF A WAYNESBORO..GROVE
HILL...TO GREENVILLE LINE ARE COLD ENOUGH EARLY THIS MORNING THAT
THE RAIN MAY BECOME MIXED WITH SLEET AND LIGHT SNOW THROUGH AROUND
900 OR 1000 AM. A FEW REPORTS OF SLEET HAVE ALREADY BEEN RECEIVED
FROM CHOCTAW COUNTY. LITTLE TO NO SNOW OR SLEET ACCUMULATION IS
EXPECTED AS TEMPERATURES ARE EXPECTED TO REMAIN JUST ABOVE FREEZING
THIS MORNING...BUT TRAVELERS ARE URGED TO USE CAUTION AS SOME SLICK
SPOTS ON BRIDGES AND OVERPASSES WILL BE POSSIBLE THROUGH AROUND 1000
AM.
Special weather statement, Feb 24, 7:34 AM CST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
734 AM CST WED FEB 24 2010

ALZ051>055-057-058-MSZ067-241800-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-BUTLER-CRENSHAW-WAYNE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...GREENVILLE...LUVERNE...
BRANTLEY...WAYNESBORO
734 AM CST WED FEB 24 2010

...A MIX OF LIGHT RAIN...SLEET AND SNOW POSSIBLE EARLY THIS
MORNING...

LIGHT RAIN WILL SPREAD EAST ACROSS THE AREA THIS MORNING IN ADVANCE
OF AN UPPER LEVEL DISTURBANCE THAT IS MOVING TOWARD THE REGION FROM
THE WEST.  TEMPERATURES ALONG AND NORTH OF A WAYNESBORO..GROVE
HILL...TO GREENVILLE LINE ARE COLD ENOUGH EARLY THIS MORNING THAT
THE RAIN MAY BECOME MIXED WITH SLEET AND LIGHT SNOW THROUGH AROUND
900 OR 1000 AM. SINCE AROUND 615 AM...REPORTS OF SLEET AND LIGHT
SNOW HAVE BEEN RECEIVED FROM CHOCTAW...CLARKE AND CRENSHAW COUNTIES.
LITTLE TO NO SNOW OR SLEET ACCUMULATION IS EXPECTED AS TEMPERATURES
ARE EXPECTED TO REMAIN JUST ABOVE FREEZING THIS MORNING...BUT
MOTORISTS ARE URGED TO USE CAUTION AS SOME SLICK SPOTS ON BRIDGES
AND OVERPASSES WILL BE POSSIBLE THROUGH AROUND 1000 AM.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 9:15 AM CSTFire Weather WatchMOBButler, Conecuh, Covington, Crenshaw, Escambia29 hr
Feb 24, 3:15 PM CSTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more28 hr

Nearby

Small Craft Advisories in Alabama, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.